# SDR HEEA073722

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 429 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 3,794 hours
- Component: Starter Gen
- Component part number: 206062200123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WORN BEYOND LIMITS. REPAIRED BY PHI.  (BELL WILL BE INVOICED)
